Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Stability of additive mappings on large subsets


Author: Félix Cabello Sánchez
Journal: Proc. Amer. Math. Soc. 128 (2000), 1071-1077
MSC (2000): Primary 39B82, 39B55
DOI: https://doi.org/10.1090/S0002-9939-99-05218-1
Published electronically: September 24, 1999
MathSciNet review: 1646206
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study mappings from a group into a Banach space which are ``nearly additive'' on large subsets.


References [Enhancements On Off] (What's this?)

  • 1. F. Cabello Sánchez, Some remarks stemming from Ulam's problem about nearly additive mappings, Aequationes Math. 56 (1998), 233-242. CMP 98:17
  • 2. F. Cabello Sánchez and J. M. F. Castillo, Banach space techniques underpinning a theory for nearly additive mappings, Universidad de Extremadura, preprint 1998.
  • 3. G. L. Forti, The stability of homomorphisms and amenability, with applications to functional equations, Abh. Math. Sem. Univ. Hamburg 57 (1987), 215-226. MR 89b:39013
  • 4. G. L. Forti, Hyers-Ulam stability of functional equations in several variables, Aequationes Math. 50 (1995), 143-190. MR 96i:39033
  • 5. Z. Gajda, On stability of additive mappings, Internat. J. Math. Sci. 14 (1991), 431-434. MR 92e:39029
  • 6. Z. Gajda and Z. Kominek, On separation theorems for subadditive and superadditive functionals, Studia Math. 100 (1991), 25-38. MR 93h:39003
  • 7. R. Ger, On functional inequalities stemming from stability questions, General Inequalities 6 (W. Walter, Ed.), International Series in Numerical Mathematics 103 (227-240), Birkhäuser, 1992. MR 94b:39042
  • 8. F. P. Greenleaf, Invariant means on topological groups, Van Nostrand Math. Studies 16, New York, 1969. MR 40:4776
  • 9. D. H. Hyers and Th. M. Rassias, Approximate homomorphisms, Aequationes Math. 44 (1992), 125-153. MR 93i:39007
  • 10. D. H. Hyers, G. Isac and Th. M. Rassias, On the asymptoticity aspect of Hyers-Ulam stability of mappings, Proc. Amer. Math. Soc. 126 (1998), 425-430. MR 98d:39004
  • 11. B. E. Johnson, Approximately multiplicative maps between Banach algebras, J. London Math. Soc. 37 (1988), 294-316. MR 89h:46072
  • 12. Å. Lima and D. Yost, Absolutely Chebyshev subspaces, Proc. Cent. Math. Anal. Austra. Nat. Univ. 20 (1988), 116-127. MR 90h:46030
  • 13. Th. M. Rassias and P. \v{S}emrl, On the behaviour of mappings which do not satisfy the Hyers-Ulam stability, Proc. Amer. Math. Soc. 114 (1992), 989-993. MR 92g:47101
  • 14. M. Ribe, Examples for the nonlocally convex three space problem, Proc. Amer. Math. Soc. 73 (1979), 351-355. MR 81a:46010
  • 15. P. \v{S}emrl, The stability of approximately additive functions, Stability of mappings of Hyers-Ulam type (edited by Th. M. Rassias and J. Tabor), Hadronic Press, Florida (1994), 135-140. MR 95i:39029
  • 16. S. M. Ulam, An Anecdotal History of the Scottish Book (The Scottish Book, edited by R. D. Mauldin), Birkhäuser, 1981.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 39B82, 39B55

Retrieve articles in all journals with MSC (2000): 39B82, 39B55


Additional Information

Félix Cabello Sánchez
Affiliation: Departamento de Matemáticas, Universidad de Extremadura, Avenida de Elvas, 06071-Badajoz, Spain
Email: fcabello@unex.es

DOI: https://doi.org/10.1090/S0002-9939-99-05218-1
Keywords: Cauchy functional equation, stability, amenable group
Received by editor(s): May 28, 1998
Published electronically: September 24, 1999
Additional Notes: This research was supported in part by DGICYT project PB97-0377 and HI project 1997-0016.
Communicated by: Dale Alspach
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society